Advanced Search
MyIDEAS: Login to save this article or follow this journal

The Nontransitive Consumer

Contents:

Author Info

  • Shafer, Wayne J
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://links.jstor.org/sici?sici=0012-9682%28197409%2942%3A5%3C913%3ATNC%3E2.0.CO%3B2-L&origin=repec
    File Function: full text
    Download Restriction: Access to full text is restricted to JSTOR subscribers. See http://www.jstor.org for details.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Econometric Society in its journal Econometrica.

    Volume (Year): 42 (1974)
    Issue (Month): 5 (September)
    Pages: 913-19

    as in new window
    Handle: RePEc:ecm:emetrp:v:42:y:1974:i:5:p:913-19

    Contact details of provider:
    Phone: 1 212 998 3820
    Fax: 1 212 995 4487
    Email:
    Web page: http://www.econometricsociety.org/
    More information through EDIRC

    Order Information:
    Email:
    Web: http://www.blackwellpublishing.com/memb.asp?ref=0012-9682

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Peris J. E. & Subiza, B., 1996. "Demand correspondence for pseudotransitive preferences," Mathematical Social Sciences, Elsevier, vol. 31(1), pages 61-61, February.
    2. repec:hal:cesptp:halshs-00195903 is not listed on IDEAS
    3. Peris, Josep E. & Subiza, Begona, 1995. "A weak utility function for acyclic preferences," Economics Letters, Elsevier, vol. 48(1), pages 21-24, April.
    4. John Quah, 2004. "The existence of equilibrium when excess demand obeys the weak axiom," Economics Series Working Papers 2004-W07, University of Oxford, Department of Economics.
    5. Knoblauch, Vicki, 1998. "Order isomorphisms for preferences with intransitive indifference," Journal of Mathematical Economics, Elsevier, vol. 30(4), pages 421-431, November.
    6. Hans Keiding & Mich Tvede, 2013. "Revealed smooth nontransitive preferences," Economic Theory, Springer, vol. 54(3), pages 463-484, November.
    7. Yves Balasko & Mich Tvede, 2010. "General equilibrium without utility functions: how far to go?," Economic Theory, Springer, vol. 45(1), pages 201-225, October.
    8. Jacques Durieu & Hans Haller & Nicolas Querou & Philippe Solal, 2008. "Ordinal Games," International Game Theory Review (IGTR), World Scientific Publishing Co. Pte. Ltd., vol. 10(02), pages 177-194.
    9. Dominique, C-Rene, 2007. "Should The Utility Function Be Ditched?," MPRA Paper 5987, University Library of Munich, Germany.
    10. repec:hal:journl:halshs-00367867 is not listed on IDEAS
    11. Georgios Gerasimou, 2013. "On continuity of incomplete preferences," Social Choice and Welfare, Springer, vol. 41(1), pages 157-167, June.
    12. J. C. R. Alcantud & Carlos Alós-Ferrer, 2002. "Choice-Nash Equilibria," Vienna Economics Papers 0209, University of Vienna, Department of Economics.
    13. Gerasimou, Georgios, 2009. "Consumer theory with bounded rational preferences," MPRA Paper 18673, University Library of Munich, Germany, revised 16 Nov 2009.
    14. Linares, Pedro, 2009. "Are inconsistent decisions better? An experiment with pairwise comparisons," European Journal of Operational Research, Elsevier, vol. 193(2), pages 492-498, March.
    15. Richard Kihlstrom, 1974. "The Demand Theory of the Weak Axiom of Revealed Preference," Discussion Papers 88, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    16. Hans-Jürgen Salchow, 2005. "Non-existence of equilibria with free elimination," Cahiers de la Maison des Sciences Economiques b05057, Université Panthéon-Sorbonne (Paris 1).
    17. repec:hal:wpaper:halshs-00531434 is not listed on IDEAS

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:42:y:1974:i:5:p:913-19. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.